MAUDE Adverse Event Report: CAYENNE MEDICAL QUATTRO SUTURE PASSER NEEDLE

CAYENNE MEDICAL QUATTRO SUTURE PASSER NEEDLE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported a second fractured device was returned to zimmer biomet.Technical evaluation identified the tip appeared to be broken.Reporter for the linked complaint does not have record of a second faulty device or incident of failure.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Quattro suture passer needle was received and evaluated against the complaint.Product was returned with obvious signs of damage.The suture passer needle is bent and fractured at the tip.Review of the device history record identified no deviations or anomalies during manufacturing related to the reported event.No medical recorder were provided for the investigation the complaint is confirmed through the device evaluation however a definitive root cause cannot be determined with the information available no corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
QUATTRO SUTURE PASSER NEEDLE
Common Device Name
NEEDLE
Manufacturer (Section D)
CAYENNE MEDICAL
16597 n 92nd street
scottsdale AZ 85260
MDR Report Key11257924
Report Number3006108336-2021-00008
Device Sequence Number19975332
Product Code MBI
UDI-Device Identifier00887868270147
UDI-Public(01)00887868270147(17)220801(10)71570-1
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2022
Device Model NumberN/A
Device Catalogue NumberCM-9011
Device Lot Number71570-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer02/03/2021
Initial Report FDA Received Date02/01/2021
Supplement Report FDA Received Date02/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1